STRYKER INSTRUMENTS-KALAMAZOO F1 5/32" CHUCK; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Back to Search Results |
| Model Number |
1900132000 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/27/2021
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported that the device was coming apart during testing prior to a procedure. there was no patient involvement, no delay, no medical intervention, and no adverse consequences.